# SDR UPS02238844

- Difficulty date: June 27, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI SUSPECT CRACKS ON 2 FRAMES AND FRAME ATTACH ANGLES ON OUTER FACE OF AFT CARGO DOOR.  FRAMES AND ANGLES REPLACED IAW DWG 65-18625, LOWER FRAME REPAIRED IAW SRM 51-40-2 FIG 1.
